# SDR DHL2001806598

- Difficulty date: March 15, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - MAIN CARGO COMPT. SEAT TRACK 1 LH LUGS BROKEN (STA 504 - 512).   CUT OUT DAMAGED AREA OF SEAT TRACK (STA 504-512) AND FABRICATED SPLICE IAW SRM 53-2-3 PAGE 49-50 FABRICATED TRACK (P/N 52772660) IAW SRM 53-2-3 PAGE 49-50.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8 PAGE 1 TO 12-13.  AND INSTALLED SPLICE + TRACK IAW SRM 53-2-3 PAGE 49-50.  STATUS-CLOSED.
